Vestnik Moskovskogo Universiteta. Seriya 1. Matematika. Mekhanika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik Moskov. Univ. Ser. 1. Mat. Mekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2018, Number 6, Pages 8–20 (Mi vmumm579)  

Mathematics

Strengthened Ul'yanov's inequality for complete moduli of smoothness of functions from spaces with mixed metrics

M. K. Potapova, B. V. Simonovb

a Lomonosov Moscow State University, Faculty of Mechanics and Mathematics
b Volgograd State Technical University

Abstract: For functions of one variable Ul'yanov inequality about the connection between modulus of continuity in different metrics is well known. In this paper functions of two variables are analyzed. Sharp Ul'yanov inequality for function's full modulus of smoothness of positive order in the different mixed metrics is proved.

Key words: inequality, full modulus of smoothness, mixed metric.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00350


Full text: PDF file (305 kB)
References: PDF file   HTML file

English version:
Moscow University Mathematics Bulletin, 2018, 73:6, 217–228

Bibliographic databases:

UDC: 517.5
Received: 24.01.2018

Citation: M. K. Potapov, B. V. Simonov, “Strengthened Ul'yanov's inequality for complete moduli of smoothness of functions from spaces with mixed metrics”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2018, no. 6, 8–20; Moscow University Mathematics Bulletin, 73:6 (2018), 217–228

Citation in format AMSBIB
\Bibitem{PotSim18}
\by M.~K.~Potapov, B.~V.~Simonov
\paper Strengthened Ul'yanov's inequality for complete moduli of smoothness of functions from spaces with mixed metrics
\jour Vestnik Moskov. Univ. Ser.~1. Mat. Mekh.
\yr 2018
\issue 6
\pages 8--20
\mathnet{http://mi.mathnet.ru/vmumm579}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3920729}
\zmath{https://zbmath.org/?q=an:1423.41014}
\transl
\jour Moscow University Mathematics Bulletin
\yr 2018
\vol 73
\issue 6
\pages 217--228
\crossref{https://doi.org/10.3103/S0027132218060025}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000460777100002}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85062503368}


Linking options:
  • http://mi.mathnet.ru/eng/vmumm579
  • http://mi.mathnet.ru/eng/vmumm/y2018/i6/p8

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:102
    Full text:5
    References:6
    First page:5

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021